# SDR AT9900401

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Bs 1194
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRWAY AFT LEFT EMERGENCY LIGHT FLICKERS (LOOSE WIRING).  REPAIRED BROKEN WIRE IAW MM 20-50-1 AND OPS CHECK GOOD IAW MM 33-51-0.
